# SDR DALA1034969864

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FLOOR PANEL 26 RIBS PREVIOUS REPAIR CORRODED. REMOVED OLD FILLER AND MADE NEW FILLER IAW SRM 51-70-4, FIG1 NEW FILLER MATERIAL  IAW SRM 53-23-0, FIG 4 TREATED AND PRIMED IAW SRM 51-10-3, INSTALLED NEW FILLER IAW SRM 51-70-4, FIG 1.
